# SDR AALA202502143517

- Difficulty date: January 27, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,428 hours, 15,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT ENTRY DOOR LOWER SILL CHORD (CREASE ANGLE) LOCATED AT BS 950, S17R, RBL 53. REPLACED CHORD PER AARD 51-00-05-1.
